liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Subspaces of l(infinity)(Gamma) without quasicomplements
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2002 (English)In: Israel Journal of Mathematics, ISSN 0021-2172, Vol. 130, 281-283 p.Article in journal (Refereed) Published
Abstract [en]

J. Lindenstrauss proves in [L] that c(0)(Gamma) is not quasicomplemented in L-infinity(Gamma) while H. P. Rosenthal in [R] proves that subspaces, whose dual balls are weak* sequentially compact and weak* separable, are quasicomplemented in l(infinity)(Gamma). In this note it is proved that weak* separability of the dual is the precise condition determining whether a subspace, without isomorphic copies of l(1) and whose dual balls are weak* sequentially compact, is quasicomplemented or not in l(infinity)(Gamma). Especially spaces isomorphic to l(p)(Gamma), for 1 < p < infinity, have no quasicomplements in l(infinity)(Gamma) if Gamma is uncountable.

Place, publisher, year, edition, pages
2002. Vol. 130, 281-283 p.
National Category
Engineering and Technology
URN: urn:nbn:se:liu:diva-48786OAI: diva2:269682
Available from: 2009-10-11 Created: 2009-10-11 Last updated: 2011-01-13

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Josefson, Bengt
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Israel Journal of Mathematics
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 47 hits
ReferencesLink to record
Permanent link

Direct link